# SDR AALA20091124TUL02

- Difficulty date: November 24, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,834 hours, 21,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 DOOR AT LOWER GATE HAS CORROSION ON BOTTOM.  REPLACED LOWER GATE PER ESO 90282.
